# SDR SWAA2021042263825

- Difficulty date: April 1, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Elongated
- Location: Bs 500c Lbl18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL HAS A ELONGATED HOLE COMMON TO THE WEB BS500C+10' LBL 18 WL155 / REMOVED AND INSTALLED NEW FWD CARGO BAY INTERCOSTAL AT BS 500C TO 500D; LBL 18 WL 155 ITEM# HFAB53-IN-010; PO# 820459; IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0 DWG# 143A7503 R.V.D; SRM 51-40-05-0G-0; DWG# 143A7505; DWG# 143A7500 R.V.A.
